# SDR UALA2011033101560

- Difficulty date: March 29, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,853 hours, 13,222 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AT STA 535 STR 37L ARC WIRING FOUND AND STR 37L PAINT SHOWED HEAT DAMAGE.  NEEDS INSPECTION. WHILE WORKING A-CHECK SMELLED SMOKE FROM WIRE BUNDLE IN FWD PIT TO PDUS.  FOUND WIRES ARCING.  RECOMMENDED HARDNESS TEST.  HEAT TREAT VERIFICATION.  ACP'D CONDUCTIVITY TEST ON STRINGER 37L STA 535.  TESTS WITHIN LIMITS.
